Iwahori-Matsumoto involution and linear Koszul Duality - Archive ouverte HAL Access content directly
Journal Articles International Mathematics Research Notices Year : 2015

Iwahori-Matsumoto involution and linear Koszul Duality


We use linear Koszul duality, a geometric version of the standard duality between modules over symmetric and exterior algebras studied in previous papers of the authors, to give a geometric realization of the Iwahori--Matsumoto involution of affine Hecke algebras. More generally we prove that linear Koszul duality is compatible with convolution in a general context related to convolution algebras.
Fichier principal
Vignette du fichier
lkdim-v3.pdf (365.82 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00777769 , version 1 (18-01-2013)
hal-00777769 , version 2 (02-09-2014)


  • HAL Id : hal-00777769 , version 2


Ivan Mirkovic, Simon Riche. Iwahori-Matsumoto involution and linear Koszul Duality. International Mathematics Research Notices, 2015, 2015, pp.150-196. ⟨hal-00777769v2⟩
199 View
198 Download


Gmail Mastodon Facebook X LinkedIn More